# SDR USAA2013082100007

- Difficulty date: July 27, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, A CRACK ON DOOR FRAME SEGMENT OF EMERGENCY EXIT.  REPLACED DOOR FRAME SEGMENT IAW EO 5210Y228.
